# SDR ASOA2013120409537

- Difficulty date: November 7, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,683 hours, 22,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 654.0 AND 672 S4L CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-42-20.  INSTALLED INTERCOSTAL  IAW SRM 51-42-06 AND DWG PL 601RJ5210.
